# SDR AUS20010994

- Difficulty date: August 31, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Washer
- Part number: 50450182
- Condition: Missing
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR TORQUE LINK CENTRE PIVOT WASHER NOT FITTED.TORQUE LINKS SEPARATED ALLOWING AIRCRAFT TO GROUND LOOP.
